# SDR LR7A02124

- Difficulty date: November 20, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 43,178 hours, 19,573 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Cap
- Condition: Cracked
- Location: Fs858
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B3 INSPECTION PER HB0505 FOUND TEE CAP CRACKED.  FS858, BL66, WL186.REPAIRED TEE CAP IAW SRM SMP 583 FIG 51-140-22.  NR0075.
